# SDR SWAA2022021318872

- Difficulty date: April 11, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 62,229 hours, 36,327 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL LOWER FAIRING PANEL 193 AR HAS PULLED FASTENERS / E41398-BRADSHAW; GARY - 04/12/2018 04:31 WIP: REPAIRED FASTENER HOLES PER S.RM. 51-70-04 -2R-9. REINSTALLED THE PANEL PER THE SRM 51-40-02.
